MathSciNet Relay Station
MathSciNet bibliographic data
MR1152978 54G05 (03E35 54A99)
Dow, A.; Frankiewicz, R.; Zbierski, P. On closed subspaces of $\omega^*$. Proc. Amer. Math. Soc. 119 (1993), no. 3, 993–997.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement